Boriša Kuzeljević

Assistant Professor
Department of Mathematics and Informatics,
Faculty of Sciences,
University of Novi Sad,

Departman za matematiku i informatiku,
Trg Dositeja Obradovića 4,
21000 Novi Sad,

borisha " at "


Seminar of our group in Novi Sad


  1. Uniform Homogeneity
    (with Wieslaw Kubis) preprint.
  2. Lower bounds of sets of P-points
    (with Dilip Raghavan and Jonathan Verner) preprint.
  3. Cofinal types on $\omega_2$
    (with Stevo Todorcevic) preprint.
  4. Antichains of copies of ultrahomogeneous structures
    (with Milos Kurilic) to appear in Archive for Mathematical Logic.
  5. Positive families and boolean chains of copies of ultrahomogeneous structures
    (with Milos Kurilic) Comptes Rendus Mathematique 358 (2020), no. 7, 791-796.
  6. P-ideal dichotomy and a strong form of the Souslin Hypothesis
    (with Stevo Todorcevic) Fundamenta Mathematicae 251 (2020), 17-33.
  7. On the structure of random hypergraphs
    Publications de l'Institut Mathematique (Beograd) 104(118) (2018), 43--51.
  8. A long chain of P-points
    (with Dilip Raghavan) Journal of Mathematical Logic 17 (2018), no. 3, 1850004, 38 pp.
  9. Forcing with matrices of countable elementary submodels
    (with Stevo Todorcevic) Proceedings of the American Mathematical Society 145 (2017), no. 5, 2211-2222.
  10. Maximal chains of isomorphic suborders of countable ultrahomogeneous partial orders
    (with Milos Kurilic) Order 32 (2015), no. 1, 83-99.
  11. Maximal chains of isomorphic subgraphs of countable ultrahomogeneous graphs
    (with Milos Kurilic) Advances in Mathematics 264 (2014), 762-775.
  12. Maximal chains of isomorphic subgraphs of the Rado graph
    (with Milos Kurilic) Acta Mathematica Hungarica 141 (2013), no. 1, 1-10.